# SDR DALA2017071105482

- Difficulty date: July 11, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gusset
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR UPPER FORWARD CORNER GUSSETT CRACKED.  REMOVED THE GUSSET AND INSTALLED A NEW GUSSETT IAW SRM 51-40-02, STEP 4B, AND DWG 143N6603, REV  F.
